# SDR AUS20030485

- Difficulty date: April 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN515A
- Condition: Missing
- Location: Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL BRAKE DISC RETAINING BOLTS (3OFF) MISSING AND FIVE BOLTS LOOSE.
